MathSciNet Relay Station
MathSciNet bibliographic data
MR2044632 52B99 (55R05)
Makeev, V. V. On some geometric properties of convex bodies. II. (Russian) Algebra i Analiz 15 (2003), no. 6, 74--85; translation in St. Petersburg Math. J. 15 (2004), no. 6, 867–874
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement